MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the feeding set presented water filtration in the union of the bag with the device.There was no patient involvement therefor there was no patient injury, medical intervention, or adverse reaction associated with this event.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One used sample was received for evaluation.Visual and functional inspection was performed, and no failure was found.No formal investigation action is being taken since the reported issue could not be confirmed.This complaint will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9402700
Report Number1282497-2019-08799
Device Sequence Number11304481
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number672055
Device Catalogue Number672055
Device Lot Number192000052
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date03/19/2020
Patient Sequence Number1